# SDR V6N2010F00000

- Difficulty date: March 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N59HJ
- Make and model: Lear 55LEAR
- Aircraft serial: 027
- Engine: Garrtt TFE7313A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, ACFT EXPERIENCED A LOUD BANG AND SHUDDER WITH SUBSEQUENT IMMEDIATE LOSS OF THE RT ENGINE.  AIRCREW EXECUTED EMERGENCY PROCEDURES AND LANDED UNEVENTFULLY.  SUBSEQUENT POSTFLIGHT INSP BY AIRCREW REVEALED THAT FAILURE WAS CONTAINED.  TS LAST MPI 1158/ TS LAST CZI 2576, TSN 14804/ CYCLES SN 11113.  ENGINE WILL BE TEAR DOWN INSPECTED AND OVERHAULED BY REPAIR STATION.  AWAITING TEARDOWN REPORT.
